Academic Journals Database
Disseminating quality controlled scientific knowledge

Structural Properties of Optimal Scheduling Policies for Wireless Data Transmission

ADD TO MY LIST
 
Author(s): Nomesh Bolia | Vidyadhar Kulkarni

Journal: International Journal of Communications, Network and System Sciences
ISSN 1913-3715

Volume: 05;
Issue: 10;
Start page: 671;
Date: 2012;
Original page

Keywords: MDP | Scheduling | Structural Properties

ABSTRACT
We analyze a cell with a fixed number of users in a time period network. The base station schedules to serve at most one user in a given time period based on information about the available data rates and other parameter(s) for all the users in the cell. We consider infinitely backlogged queues and model the system as a Markov Decision Process (MDP) and prove the monotonicity of the optimal policy with respect to the "starvation age" and the available data rate. For this, we consider both the discounted as well as the long-run average criterion. The proofs of the monotonicity properties serve as good illustrations of analyzing MDPs with respect to their optimal solutions.
Save time & money - Smart Internet Solutions     

Tango Rapperswil
Tango Rapperswil